MathSciNet Relay Station
MathSciNet bibliographic data
MR537208 (80i:60030) 60F10 (60B10)
Groeneboom, P.; Oosterhoff, J.; Ruymgaart, F. H. Large deviation theorems for empirical probability measures. Ann. Probab. 7 (1979), no. 4, 553–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement